# SDR SCNA20180926113

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT, BOTH ENDS, UNDERSIDE OTBD CORNERS HAVE WORN THRU ALUMINUM SKIN AND COMPOSITE IS EXPOSED.   #7 SLAT UPPER CORNERS(INBD AND OUTBD) UNDERSIDE ALUMINUM SKIN WORN TO THE COMPOSITE MATERIAL IS GREATER THAN .625" IN WIDTH AND APPROX 3" IN LEGNTH EACH. REMOVED #7 SLAT. RII ACCOMPLISHED ON INTERFACE INSPECTION. OK TO INSTALL #7 SLAT. INSTALLED #7 SLAT. RII ACCOMPLISHED ON #7 SLAT INSTALLATION. N/R REMAINS OPEN FOR RIGGING. RIGGED SLAT. INSTALLED L/E PANELS.
